# SDR ASAA0680921

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600731
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED. REMOVED DAMAGED SECTION INCLUDING EXISTING REPAIR DOUBLER. INSTALLED EXTERNAL REPAIR DOUBLER FINGER DOUBLER LONGERON STRAP AND FILLER IAW SRM 53 04.
